Items where Author is "Burdges, Jeffrey"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Burdges, Jeffrey (2007) The Bender method in groups of finite Morley rank. Journal of Algebra, 312 (1). pp. 33-55. ISSN 0021-8693

Borovik, Alexandre and Burdges, Jeffrey and Cherlin, Gregory (2007) Involutions in groups of finite Morley rank degenerate type. Selecta Mathematica, 13 (1). pp. 1-22. ISSN 1420-9020

Burdges, Jeffrey (2006) Sylow theory for p=0 in solvable groups of finite Morley rank. Journal of Group Theory, 9 (4). pp. 467-481. ISSN 1435-4446

Burdges, Jeffrey (2004) A signalizer functor theorem for groups of finite Morley rank. Journal of Algebra, 274 (1). pp. 215-229. ISSN 0021-8669

Burdges, Jeffrey and Cherlin, Gregory (2002) Borovik-Poizat rank and stability. Journal of Symbolic Logic, 67 (4). pp. 1570-1578. ISSN 0022-4812

This list was generated on Fri May 24 01:01:03 2019 BST.